An integral representation of a vector which is holomorphic in a sphere
Doklady Akademii Nauk, Tome 153 (1963) no. 6, pp. 1276-1279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_6_a12,
author = {V. I. Shevchenko},
title = {An integral representation of a vector which is holomorphic in a sphere},
journal = {Doklady Akademii Nauk},
pages = {1276--1279},
year = {1963},
volume = {153},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_6_a12/}
}
V. I. Shevchenko. An integral representation of a vector which is holomorphic in a sphere. Doklady Akademii Nauk, Tome 153 (1963) no. 6, pp. 1276-1279. http://geodesic.mathdoc.fr/item/DAN_1963_153_6_a12/